Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 6 > Twin Primes and Sophie Germain’s Prime Numbers
< Back to Volume

Twin Primes and Sophie Germain’s Prime Numbers

Full Text PDF

Abstract:

For two millennia, the prime numbers have continued to fascinate mathematicians. Indeed, a conjecture which dates back to this period states that the number of twin primes is infinite. In 1949 Clement showed a theorem on twin primes. In a recent article, I prooved a corollary of Clement’s theorem [1]. In this paper, I will proove shortly the link between twin primes and Sophie Germain’s prime numbers.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 6)
Pages:
1-3
Citation:
I. Gueye, "Twin Primes and Sophie Germain’s Prime Numbers", The Bulletin of Society for Mathematical Services and Standards, Vol. 6, pp. 1-3, 2013
Online since:
June 2013
Authors:
Export:
Distribution:
References:

Ibrahima GUEYE, A note on the twin primes, South Asian Journal of Mathematics, Volume 2 (2012) Issue 2, pp.159-161.

K. Raja Rama Gandhi, Super six problems on primes, International Journal ofAdvancements in Research & Technology, Volume 2, Issue 1, January-(2013).

PA Clement, Congruences for sets of premiums, American Mathematical Monthly56 (1949), pp.23-25.

Viggo Brun, Series 1/5 + 1/7 + 1/11 + 1/13 + 1/17 + 1/19 + 1/29 + 1/31 + 1/41 +1/43 + 1/59 + 1/61 + .. where denominators are twin primes, is convergent or over, Bulletin of Mathematical Sciences 43 (1919), pp.100-104 and 124-128.

Wikipedia, Sophie Germain primes.

Show More Hide
Cited By:
This article has no citations.